# SDR DALA2016121109781

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORIES COMPARTMENT, CRACK ON WEB OF FRAME STA Y= 1380 LONG 21 LT. WEB OF FRAME STA Y= 1380 LONG 21 WAS REPAIRED PER SRM 51-70-4 FIG 2  (SHEET 2).
